MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 93101
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient had hematomas behind the temporalis flap and subsequently, underwent drainage of hematomas and tissue revision using a biopsy punch (specific date not reported).
 
Event or Problem Description
It was reported that the patient underwent a tissue reduction surgery on (b)(6) 2021.

Brand Name
COCHLEAR VISTAFIX VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key12437341
Report Number6000034-2021-02728
Device Sequence Number20056606
Product Code FZE
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)COH1397601(17)250803
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
Report Date (Section F) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/03/2025
Device Model Number93101
Device Catalogue Number93101
Device Lot NumberCOH1397601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/17/2021
Date Report to Manufacturer10/12/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/12/2021